Alert archive / Indiana / Special Weather Statements in 2013
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Aug 7, 2013, 5:01 PM CDT for LaPorte County, Indiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2013, 5:01 PM CDT (22:01 UTC)
- Expired
- Aug 7, 2013, 5:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Northern Indiana
County LaPorte County, IN
The radar
The Northern Indiana radar (KIWX), 85 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1711 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 607 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
587
WWUS83 KIWX 072201
SPSIWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
601 PM EDT WED AUG 7 2013
INZ003-004-072245-
LA PORTE IN-ST. JOSEPH IN-
501 PM CDT WED AUG 7 2013
...STRONG THUNDERSTORMS MOVING TOWARD CENTRAL LA PORTE AND WESTERN
ST. JOSEPH COUNTIES...
AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW CARLISLE TO LA
PORTE TO WESTVILLE...MOVING EAST AT 20 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
LYDICK...
KINGSBURY AND CRUMSTOWN...
STILLWELL AND FISH LAKE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4171 8658 4171 8627 4158 8641 4151 8658
4151 8693 4164 8694 4166 8694
TIME...MOT...LOC 2201Z 274DEG 16KT 4169 8648 4161 8665
4156 8689
$$
CEOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:21 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Aug 7, 2:21 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 321 PM EDT WED AUG 7 2013 .SYNOPSIS... ISSUED AT 353 AM EDT WED AUG 7 2013 A COLD FRONT WILL BRING INCREASING CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS TO THE AREA TODAY INTO THIS EVENING. A FEW THUNDERSTORMS MAY BECOME STRONG TO SEVERE THIS AFTERNOON. AN UPPER LEVEL DISTURBANCE MAY BRING A FEW SHOWERS AND THUNDERSTORMS TO MAINLY INDIANA AND OHIO THURSDAY INTO FRIDAY...WITH DRY AND COOLER WEATHER EXPECTED BY THIS WEEKEND. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 321 PM EDT WED AUG 7 2013 SFC DESTABILIZATION THIS AFTN HAS SO FAR BEEN HAMPERED DUE TO EXTENSIVE SC CLDS SWD OF OUTFLW BNDRY DRAPED ACRS NE IN/NW OH. HWVR UPSTREAM ACRS NE IL/NW IN...SUFFICIENT DESTABILIZATION HAS OCCURRED W/RECENT CONVN INITIATION WITHIN BROAD CONFLUENCE ZONE AHD OF SFC CDFNT DROPPING OUT OF WI. ABSENCE OF ANY LG SCALE SYNOPTIC FORCING MECHANISM XPC CONVN WILL REMAIN SCT WITHIN LL WAA REGIME SWWD OF EJECTING SW TROUGH LIFTING NEWD THROUGH ERN ON BUT HAS YET TO PEAK W/A FEW MORE HOURS OF HEATING LEFT YET IN THE DIURNAL CYCLE. FLW ALOFT IS NOT TOO BAD BUT CONTD LL WEAKNESS AND LACK OF LG SCALE FORCING SHLD CURTAIL MUCH MORE THAN AN ISOLD SVR RISK. SHRT TERM GUIDANCE CONSENSUS ACCELERATES CDFNT BNDRY E/SE THIS EVENING AND W/LOSS OF HEATING/STABILIZING BNDRY LYR...CONTRACTED OVERNIGHT POPS FURTHER W/BNDRY EVENTUALLY STALLING OUT THROUGH DOWNSTATE IN/OH. SOME FOG IS LIKELY SE HALF AS UPSTREAM DRYING SLW TO PUSH SOUTH AS SFC BNDRY STALLS AND WILL ADD PATCHY MENTION AT THIS POINT. OTRWS SFC BNDRY XPCD TO LAY OUT FAR ENOUGH SOUTH ON THU TO COLLAPSE/CONTRACT POPS FURTHER SWD. LTL THERMAL ADVT CHG IN AIRMASS AND XPC TEMPS SIMILAR TO THIS AFTN. && .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 321 PM EDT WED AUG 7 2013 SFC BOUNDARY WILL RESIDE SOUTH OF THE AREA AT THE START OF THE PERIOD. FLUX OF MSTR WILL ATTEMPT TO WORK NORTH IN RESPONSE TO INCREASING SOUTHERLY FLOW AHEAD OF ANOTHER DISTURBANCE. MODELS CONTINUE TO TREND SOUTHWARD WITH BEST CHANCES FOR MEASURABLE RAINFALL. HAVE SLOWED DOWN ARRIVAL THURS EVE AND ALSO SUPPRESSED SOMEWHAT INTO FRIDAY FOR THE ENTIRE AREA BUT STILL GOING SLGT CHC/CHC. BY FRIDAY NIGHT...MAIN SHORTWAVE WILL FORCE THE BOUNDARY WELL SOUTH AND HIGH PRESSURE WILL BUILD IN THROUGH MOST IF NOT ALL THE REMAINDER OF THE PERIOD. GFS ATTEMPTS TO BRING IN A WEAK FRONTAL BOUNDARY FROM THE NW MONDAY AFTERNOON/NIGHT WITH SMALL CHANCES FOR SHOWERS. CONSIDERING MSTR WILL LIKELY BE SUPPRESSED SOUTH OF THE AREA AND GFS IS PRESENTLY THE OUTLIER...WILL CONTINUE WITH DRY FORECAST FOR THIS PACKAGE. TEMPERATURES SHOULD REMAIN NEAR OR POSSIBLY ABOVE NORMAL THROUGH THE PERIOD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 321 PM EDT WED AUG 7 2013 GENERAL VFR CONDS XPCD THROUGH THE PD OUTSIDE TEMPO MVFR TSRA GROUPING THIS AFTN AT BOTH TERMINALS. FOG DVLPMNT LIKELY TONIGHT ESP IF SIG RAIN FALLS AT KFWA AND INTRODUCED AN IFR VSBY MENTION AT KFWA LT PD. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...STEINWEDEL SHORT TERM...T LONG TERM...FISHER AVIATION...T VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Aug 7, 4:15 AM CDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE NORTHERN INDIANA 515 AM EDT WED AUG 7 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-080915- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 515 AM EDT WED AUG 7 2013 /415 AM CDT WED AUG 7 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATER THIS MORNING AND AFTERNOON. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY...THE BEST CHANCE FOR STORMS ARE SOUTH OF ROUTE 24. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-080915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 515 AM EDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY. GUSTY WINDS MAY ACCOMPANY THE STORMS. THERE IS A CHANCE OF RIP CURRENTS TO DEVELOP LATER TONIGHT...ESPECIALLY ALONG INDIANA BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF RIP CURRENTS ON THURSDAY...ESPECIALLY ALONG INDIANA BEACHES. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS LATE THURSDAY NIGHT INTO FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Aug 7, 3:20 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 PM EDT WED AUG 7 2013
INZ004-005-016-072100-
ELKHART IN-KOSCIUSKO IN-ST. JOSEPH IN-
420 PM EDT WED AUG 7 2013
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN KOSCIUSKO...EXTREME
NORTHEASTERN MARSHALL...SOUTHEASTERN ST. JOSEPH AND SOUTHERN ELKHART
COUNTIES...
AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WAKARUSA...OR 8 MILES NORTHEAST OF BREMEN...
MOVING EAST AT 25 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
NAPPANEE...
GOSHEN...
WAKARUSA...
NEW PARIS...
MILFORD...
LOCKE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4158 8569 4133 8578 4145 8606 4148 8606
4148 8612 4152 8621 4162 8616
TIME...MOT...LOC 2020Z 283DEG 22KT 4156 8608
CEOSpecial weather statement, Aug 7, 4:15 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
515 PM EDT WED AUG 7 2013
INZ005-016-072200-
ELKHART IN-KOSCIUSKO IN-
515 PM EDT WED AUG 7 2013
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN KOSCIUSKO COUNTY...
AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF MILFORD...OR 6 MILES SOUTHWEST
OF NAPPANEE...MOVING EAST AT 30 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
SYRACUSE...
MILFORD...
NORTH WEBSTER...
HASTINGS AND GRAVELTON...
CLUNETTE...
LEESBURG...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4138 8606 4143 8605 4145 8566 4122 8566
4132 8606 4137 8606
TIME...MOT...LOC 2115Z 285DEG 24KT 4136 8600
CEOSpecial weather statement, Aug 7, 4:21 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
421 PM CDT WED AUG 7 2013
INZ003-072200-
LA PORTE IN-
421 PM CDT WED AUG 7 2013
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN LA PORTE COUNTY...
AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TRAIL CREEK...MOVING EAST AT 15 MPH.
DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
SPRINGVILLE...
HESSTON...
ROLLING PRARIE...BYRON AND HUDSON LAKE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4174 8690 4176 8682 4176 8653 4162 8653
4162 8694 4171 8694
TIME...MOT...LOC 2121Z 274DEG 13KT 4172 8681
CEOLocal storm report, Aug 7, 4:37 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
537 PM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND GST BREMEN 41.45N 86.15W
08/07/2013 E60 MPH MARSHALL IN PUBLIC
&&
BENTLEYSpecial weather statement, Aug 7, 4:38 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
538 PM EDT WED AUG 7 2013
INZ003-004-012-014-072230-
LA PORTE IN-MARSHALL IN-ST. JOSEPH IN-STARKE IN-
438 PM CDT WED AUG 7 2013
...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN MARSHALL...CENTRAL
LA PORTE...SOUTHWESTERN ST. JOSEPH AND NORTHEASTERN STARKE
COUNTIES...
AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HAMLET...OR 10 MILES NORTH OF KNOX...MOVING
EAST AT 25 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
PLYMOUTH...
HAMLET...
WALKERTON...KOONTZ LAKE AND GROVERTOWN...
DONALDSON...
TYNER AND TEEGARDEN...
LA PAZ...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4150 8629 4132 8628 4134 8658 4144 8683
4151 8679
TIME...MOT...LOC 2138Z 277DEG 21KT 4143 8662
CEOSpecial weather statement, Aug 7, 5:01 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
601 PM EDT WED AUG 7 2013
INZ003-004-072245-
LA PORTE IN-ST. JOSEPH IN-
501 PM CDT WED AUG 7 2013
...STRONG THUNDERSTORMS MOVING TOWARD CENTRAL LA PORTE AND WESTERN
ST. JOSEPH COUNTIES...
AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW CARLISLE TO LA
PORTE TO WESTVILLE...MOVING EAST AT 20 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
LYDICK...
KINGSBURY AND CRUMSTOWN...
STILLWELL AND FISH LAKE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4171 8658 4171 8627 4158 8641 4151 8658
4151 8693 4164 8694 4166 8694
TIME...MOT...LOC 2201Z 274DEG 16KT 4169 8648 4161 8665
4156 8689
CEOThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 12:20 PM CDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 40 min |
| Aug 7, 12:59 PM CDT | Special Weather Statement | IWX | Saint Joseph | 46 min |
| Aug 7, 1:15 PM CDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 45 min |
| Aug 7, 1:53 PM CDT | Flash Flood Warning | IWX | LaPorte, Saint Joseph | 6 hr |
| Aug 7, 1:58 PM CDT | Special Weather Statement | IWX | Elkhart | 47 min |
| Aug 7, 2:04 PM CDT | Special Weather Statement | IWX | Saint Joseph | 26 min |
| Aug 7, 2:24 PM CDT | Special Weather Statement | IWX | LaPorte, Saint Joseph | 51 min |
| Aug 7, 3:17 PM CDT | Special Weather Statement | IWX | Marshall | 43 min |
| Aug 7, 3:20 PM CDT | Special Weather Statement | IWX | Elkhart | 40 min |
| Aug 7, 3:43 PM CDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall | 47 min |
| Aug 7, 4:15 PM CDT | Special Weather Statement | IWX | Kosciusko | 45 min |
| Aug 7, 4:19 PM CDT | Areal Flood Advisory | IWX | LaPorte, Saint Joseph | 3 hr |
| Aug 7, 4:38 PM CDT | Special Weather Statement | IWX | Starke | 52 min |
| Aug 7, 5:23 PM CDT | Special Weather Statement | IWX | Marshall | 37 min |
| Aug 7, 5:33 PM CDT | Special Weather Statement | IWX | LaPorte | 42 min |
| Aug 7, 5:54 PM CDT | Special Weather Statement | IWX | Kosciusko | 51 min |
| Aug 7, 5:59 PM CDT | Areal Flood Advisory | IWX | LaPorte, Starke | 3 hr |
| Aug 7, 9:39 AM CDT | Special Weather Statement | IWX | Fulton | 36 min |
| Aug 7, 7:32 AM CDT | Special Weather Statement | IWX | Cass | 43 min |
| Aug 7, 8:08 AM CDT | Special Weather Statement | IWX | Branch | 52 min |
| Aug 7, 9:13 AM CDT | Areal Flood Advisory | IWX | Branch, Hillsdale, Saint Joseph | 3 hr |
| Aug 7, 12:08 PM CDT | Special Weather Statement | IWX | Berrien | 37 min |
| Aug 7, 4:21 PM CDT | Special Weather Statement | IWX | Berrien | 39 min |
Nearby
Special Weather Statements in Indiana, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.